# SDR C2XA07IA048

- Difficulty date: February 26, 2007
- Submitted: March 2, 2007
- Operation: Air carrier
- Aircraft: N11547
- Make and model: Emb EMB-145LR
- Aircraft serial: 145563
- Aircraft time: 11,703 hours, 9,196 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 78298
- Condition: Discharged
- Location: Cabin
- Part time: 6,146 hours, 4,776 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE THE LEFT FORWARD FAIRING EMERGENCY EXIT LIGHT WAS FOUND TO BE INOPERATIVE.  THE NR 1 EMERGENCY LIGHT BATTERY PACK WAS REMOVED AND REPLACED, THE SYSTEM OPERATIONALLY TESTED AND THE DISCREPANCY CLEARED.
